# SDR IPXA11165453

- Difficulty date: March 3, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,302 hours, 3,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBOARD NR 242RM IS BROKEN.  FABRICATED MAIN CABIN FLOORBOARD NR 242RM IAW EO A300-5320-16407-E, APPENDIX B.
